# SDR COEA2024103101807

- Difficulty date: September 11, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 38,833 hours, 43,458 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411228
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 257172 NR 100002 HEAVY CHECK  COE/MAJOR REPAIR: FLOORBEAM 28B BETWEEN INBOARD SEAT TRACKS UPPER SURFACE HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED FLOORBEAM IAW ATR72 SRM 530000-300-834-A01.
